Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Should Protonix be taken twice a day to manage nausea and stomach ache?

My dad was in the hospital and was prescribed protonix 40mg twice a day because he was diagnosed with a hiatal hernia and gastritis,he was dismissed and continued with that prescription,but when he went to his follow up appointment with his Gastroenterologist he changed the prescription to 40mg protonix one a day ,he did good for 1 week but after 1 week his symptoms started to come back nausea, stomach pain,unable to eat because of the nausea, the same symptoms that lead him to the hospital. What can we do? Does he still need to be on protonix or does he need maybe 40mg twice a day?
Fri, 1 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Protinex is not the cure for disease it is the protein supplements given for the patient those have hypoprotenimia, generally when patient recovers from the long standing disease, protein supplement being given but it is not the curative medicine, here in this case if the symptom are there then it need to be found out the relapsing of disease, or it could be something else and not due to the previous illness, here infection need to be ruled out you may discuss this with doctor, but it is least concern with Protein supplement.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had more amount of drinks a week back and some non veg.... From the very next day I m having stomach ache and diahorrea for past one week..... Nw I have been taking norflox tz and spasmoproxyvon for two days... Still my pain continues how ever diahorrea has reduced... Stomach pain comes periodically like once or twice in an hour.... Wat should I do now.?

doctor1 MD

I live in Dubai.was in India for few days .came back and have stomach ache and feeling of full stomach all the time. Took a course of metrogyl 400 twice a day for a week.i have been without medicine now for last 10 days but symptoms won t go. Should I take Ofloxacin and Tinidazole to cure this?

doctor1 MD

I m 41. Had Rt foot Achilles degeneration surgery. It was outpatient. It went great. I am day 5 post op and have not taken my pain meds for 2 1/2 days now. I am very nauseous, get very dizzy, stomach aches, light sensitive...Foot seems to be the least of my probs.